# SDR ASOA201000833

- Difficulty date: May 16, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUED FROM MWC 87220321, OP 360, FLOORBEAM CAP AT RBL 9 FS 621 TO FS 605 HAS MINOR CORROSION.   FLOORBEAM CAP AT RLB 9 BETWEEN FS 569 TO FS 621 NEEDS DRILLED TO ACFT AND INSTALLED.  LOCATED & DRILLED NEW SERVICEABLE BEAM CAP AT RBL 9 FS 621 TO FS 605 IAW SRM 51-40-11.  BEAM CAP REQUIRES FINAL REAM, COUNTERSUNK, DEBURRED AND INSTALLED.  FINAL REAMED COUNTERSUNK, DEBURRED AND INSTALLED FLOORBEAM CAP AT RBL 9, FS 569-FS 621 IAW REO 601R-53-61-3679.  PREPPED AND PAINTED FASTENERS IAW SRM 51-25-01.  EC/TC REQUIRED TO BE COMPLIED WITH.  DISPOSITION FOR THE ALTERNATE FASTENER USE FOR FLOORBEAM CAP INSTALLATION BETWEEN FS 569 AND FS 621 LBL 9.0 AND RBL 9.0 ON ACFT SN 7203 IS COMPLETED IAW REO 601R-53-61-3679 AND MEETS WITH ALL IT'S REQUIREMENTS.
